# SDR QM72001F00000

- Difficulty date: December 5, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N212AZ
- Make and model: Aerosp ATR-42
- Aircraft serial: 016
- Engine: Pwa PW120
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S5517000000460
- Condition: Delaminated
- Location: Horiziontal Stab
- Part time: 9,563 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DELAMINATION OF THE RIGHT HORIZONTAL STAB UPPER SKIN PANEL, WAS DETECTED DURING A  GENERAL VISUAL INSPECTION OF THE AREA.  THE DEBOND IS OPP. 40 INCHES X 12 INCHES, 21 INCHES OUTBOARD OF THE ROOT AND CENTER FORWARD AND AFT.  THERE IS NO SIGNIFICANT VISUAL DAMAGE OF THE AREA.  PRESUED CAUSE IS FATIGUE AND OR CORROSION.
